# SDR R61A20090003

- Difficulty date: January 28, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 3,182 hours, 2,605 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286A
- Part serial: 1256
- Condition: Defective
- Location: Le Slat
- Part time: 3,182 hours, 2,605 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SLAT FAIL MESSAGE ON EICAS PAGE.  CREW FOLLOWED QRH PROCEDURES AND DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE DISPATCHED TO AIRCRAFT, TROUBLESHOOT AND REMOVED AND REPLACED LEFT SLAT 2-3 SKEW SENSOR.  COMPLETED OPERATIONAL CHECKS.  ALL OPERATIONAL CHECKS GOOD.  RETURNED AC BACK TO SERVICE.
